# SDR SIMA20130203009

- Difficulty date: February 3, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 35,884 hours, 29,590 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND FRAME 65 GOUGED BETWEEN STR 12R AND 13R.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED REPAIR IAW AEAEO EM-53MR-2084.  THE AIRCRAFT WAS RETURNED TO SERVICE.
